Bulletin of the American Mathematical Society

Note on infinite systems of linear equations

W. L. Hart

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 24, Number 7 (1918), 334-335.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183424503

Mathematical Reviews number (MathSciNet)
MR1560080

Zentralblatt MATH identifier
46.0642.04

Citation

Hart, W. L. Note on infinite systems of linear equations. Bull. Amer. Math. Soc. 24 (1918), no. 7, 334--335. http://projecteuclid.org/euclid.bams/1183424503.


Export citation